Translator Disclaimer
2017 The differential structure of an orbifold
Jordan Watts
Rocky Mountain J. Math. 47(1): 289-327 (2017). DOI: 10.1216/RMJ-2017-47-1-289

Abstract

We prove that the underlying set of an orbifold equipped with the ring of smooth real-valued functions completely determines the orbifold atlas. Consequently, we obtain an essentially injective functor from orbifolds to differential spaces.

Citation

Download Citation

Jordan Watts. "The differential structure of an orbifold." Rocky Mountain J. Math. 47 (1) 289 - 327, 2017. https://doi.org/10.1216/RMJ-2017-47-1-289

Information

Published: 2017
First available in Project Euclid: 3 March 2017

zbMATH: 1362.57035
MathSciNet: MR3619765
Digital Object Identifier: 10.1216/RMJ-2017-47-1-289

Subjects:
Primary: 57R18
Secondary: 58A40

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
39 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 1 • 2017
Back to Top